I experience blurred vision, headaches, anxiety, loss of energy, dizziness and the most frustrating of them all is the surrealness! I am completely at my wits end, and I am bawling even now as I type this. I've been getting headaches all my life but all of a sudden one day, I just started experiencing all the other symptoms along with the excruciating headaches. I have recently been diagnosed with pseudotumor and I am taking Diamox for this but, it has not cured these symptoms. I feel better then I did initially because at first I couldnt even function. But now, I FEEL LIKE I AM GOING CRAZY:( ITS A NONSTOP THING! I am dealing with this from the time I wake up to the time I go to sleep. I cant take it anymore! When everything seems surreal, its the worst thing in the world to me! Sometimes , I feel like I dont want to go on like this anymore. I dont even feel normal anymore. Is there anyone else experiencing these symptoms? Can somebody help me??? I dont know where else to turn! My doctors are even clueless. And yes, I've been on anti depressants and anxiety meds and all it did was put a mask on it just for a while. If anyone can help me my email address is ***@**** help:(
Your symptoms are typical of high intracranial pressure (ICP) due to pseudotumor cerebri. You can get your ICP checked just to make sure if it is getting controlled by diamox. LP serves a dual purpose in patients with pseudotumor cerebri it helps drain the excess spinal fluid and at the same time measures the ICP also.
Please discuss this with your treating doctor and keep us posted.
my symptoms are similiar however i dont have a diagnosis, mine stated 2 years ago after i had a tetanus shot. dizziness at times, weird sensations like tingling in head at bedtime,numbess, blurred vision,and the worst is ANXIETY of driving on the freeway. Im 33 years old ive driven all my life and all of sudden i developed anxiety. ive had mri an ct scans blood work as well. the only thing my blood worked discoverd is my vitamin d level is way below avery and my iron saturation is low as well. my pcp did not do anything with this information though. I dont fell normal anymore and im praying for a diagnosis. Im afraid to sleep at night because my body gets really weird at bedtime. I cant really work because i dont know if i ll get a dizzy spell. HELLLLLP!
i have had anxiety for 6-7 years now if you havent seen a doctor about getting pills i suggest asking about citalopram i have been on it for just over a year now and it helps alot, it is a depression medication but one of the "side effects" is lowered anxiety, you can still get anxiety sometimes but it dissapates extremly quickly, the only downside is that with it being a deppression medication it takes about 30 days to kick into full effect and it gives you a hell of a cotton mouth, but its just a suggestion so i hope it helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.